clocks changing messed me over

i was doing better on my holy basil, jujube and relora

didnt think anything of the clocks going back and changing the time of my doses until a couple of days ago when i felt awful, i mentioned it to hubby and he said it wouldnt matter

well apparently it does matter as we dose an hour before each high so when i did my 10pm saliva test and it came back high i medicated at 9pm

with the clocks going back my 10pm high is now 9pm so now i have to dose an hour earlier on all 4 times starting at 5am in the morning

who would have thought the clocks going back an hour could mess you up so badly

hopefully now ive adjusted the times i will start feeling better again soon

4 Replies

oldestnewest
  • There is a possibility that your rythms will adjust.

    I suffer from SAD. Every time they change the clocks I am plunged into depression - both times of year.

  • i set my alarm on my phone back an hour for each dose

    was doing so well too

  • I always get really bad 'jet lag' type symptoms when the clock moves and it plays havoc with my meds dosing.

  • normally im just extra tired but this time it totally wiped me out

    now im back on track with the meds im feeling a little better

You may also like...